MathSciNet Relay Station
MathSciNet bibliographic data
MR947765 (89f:54061) 54E50 (30D05 40A15 54H25 58F08)
Gill, John Limit periodic iteration. Appl. Numer. Math. 4 (1988), no. 2-4, 297–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement